# SDR SIMA20220218004

- Difficulty date: February 18, 2022
- Submitted: February 19, 2022
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 39,765 hours, 34,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FA EMERGENCY FLASHLIGHT CRADLE BROKEN-C/A-DEFERRED PER MEL 25-32 MAINT PROCEDURE C\W
